# SDR UALA2013012300400

- Difficulty date: January 22, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 38,217 hours, 16,700 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Vibration
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABNORMAL EXCESSIVE VIBRATION WITH FLAPS FULL SELECTED 140 KTS.  LOWERED FLAPS AND SLATS TO PERFORM VISUAL INSP. NO DEFECTS NOTED AND FLAPS AND SLATS SECURE. DID FIND ICE ACCUMULATION AND REQUESTED DE-ICE.
